# SDR AWXA200300466

- Difficulty date: May 4, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 61,406 hours, 26,235 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Controller
- Part number: 47385
- Part serial: 845
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 48,610 hours, 18,437 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J, S
- Precautionary procedure: E

## Discrepancy

EN ROUTE, RT IDG FAILED WITH LOSS OF BOTH UTILITY BUSSES, NR 2 ENG ALSO LOST ALL OIL PRESSURE, SHUTDOWN NR 2 ENG PER FLIGHT REFERENCE HANDBOOK.  MAINTENANCE PERFORMED EEC BLEED VALVE CONTROL UNIT, & TRANSIENT PRESSURE UNIT BITE CHECKS THAT RESULTED WITH EEC CODE 07, AND TPU CODE 90.  INSPECTED CONNECTIONS ON FCU, & PERFORMED RESISTANCE CHECK ON ALTERNATOR, ALL CHECKS GOOD.  REPLACED NR 2 LOWER POWER CONDITIONING CONTROLLER, OPS CHECK GOOD IAW BMM 73-21-10-4. VENDOR PRETEST OF POWER CONDITIONING CONTROLLER WAS NO FAULT FOUND. TEARDOWN OF UNIT IDENTIFIED 4 CRACKED ISOLATORS, 4 DETERIORATED GASKETS AND A WORN CABLE ASSY. UNIT WAS OVERHAULED AND TESTED IAW CMM 73-21-10.
